# SDR DXTA2022052362430

- Difficulty date: May 21, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 7,412 hours, 4,407 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L HYD TEMP HIGH AMBER CAS: L. TEMP STARTED AT 102. WENT TO 136 ON DESCENT.
